# SDR UIEA2015092700550

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,091 hours, 16,295 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE MSG DURING DESCENT, COMPLIED WITH QRH.  TROUBLE SHOT IAW FIM 30-11 FT 803.  SYS OPERATIONS CHECKED OK.
